MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number FR8A-TRL-A0, FR8A-TRL-B0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported blood on their shirt after their trial implant procedure.The patient was advised to apply more gauze and secure it as much as possible and to go to the emergency room if it did not stop bleeding.The patient was seen in the office on (b)(6) 2024 where the bandages were taken off, the wound was still bleeding, and the device was pulled early.The wound was cleaned and sutured shut which resolved the bleeding and the patient was instructed to hold their blood thinners for 72 hours.
 
Additional Manufacturer Narrative
The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting the device after the expiration date, not prepping the skin with an antiseptic solution, and using inappropriate tools have been ruled out as potential causes.However, the patient is a poor surgical risk as they are on blood thinners.The stimulator is used to treat pain.The cause of bleeding is due to the patient being a poor candidate due to health, weight, age, or mental capacity as the patient is on blood thinners (user error-clinician).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in surgical issues.Surgical issue rates remain acceptably low; thus, a capa is not required at this time.Surgical issue rates will continue to be tracked and trended.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key21106158
Report Number3010676138-2025-00006
Device Sequence Number8758508
Product Code GZF
UDI-Device Identifier00850051034376
UDI-Public(01)00850051034376(17)260801(01)00850051034390(17)260601(21)2B21856-19
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/01/2026
Device Model NumberFR8A-TRL-A0, FR8A-TRL-B0
Device Lot Number2B9208164-39, 2B21856-19
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Initial Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexMale